MathSciNet Relay Station
MathSciNet bibliographic data
MR1014726 (90i:35124) 35K55 (58E07 92A09)
Amann, Herbert Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems. Differential Integral Equations 3 (1990), no. 1, 13–75.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement